# SDR FDEA202507181253

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT CENTER CARGO LONGERON BETWEEN STATION 1531 TO   STATION 1551, LONGERON 50R RIGHT HAND SIDE. EXISTING REPAIR AT CENTER CARGO LONGERON BETWEEN BS 1531 - 1551,   LONGERON 50 RIGHT RIGHT HAND SIDE EVALUATED AND FOUND WITH MISSING STEPS IN WORK    BS 1531 - 1551, LONGERON 50R REPAIR REACCOMPLISHED IAW EA 1-5330-T0350143A PART 2.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
